Testing integrability with a single bit of quantum information

Poulin, D., Laflamme, R., Milburn, G. J. and Paz, J. P. (2003) Testing integrability with a single bit of quantum information. Physical Review A, 68 2: 022302. doi:10.1103/PhysRevA.68.022302

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ67063.pdf Full text (open access) application/pdf 78.44KB 4

Author Poulin, D.
Laflamme, R.
Milburn, G. J.
Paz, J. P.
Title Testing integrability with a single bit of quantum information
Journal name Physical Review A   Check publisher's open access policy
ISSN 1050-2947
Publication date 2003
Sub-type Article (original research)
DOI 10.1103/PhysRevA.68.022302
Open Access Status File (Publisher version)
Volume 68
Issue 2
Start page 022302
Total pages 6
Editor B. Craseman
L. A. Collins
Place of publication College Park
Publisher The American Physical Society
Collection year 2003
Language eng
Subject C1
240201 Theoretical Physics
780102 Physical sciences
Abstract We show that deterministic quantum computing with a single bit can determine whether the classical limit of a quantum system is chaotic or integrable using O(N) physical resources, where N is the dimension of the Hilbert space of the system under study. This is a square-root improvement over all known classical procedures. Our study relies strictly on the random matrix conjecture. We also present numerical results for the nonlinear kicked top.
Keyword Optics
Physics, Atomic, Molecular & Chemical
Computation
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 13 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 02:28:24 EST